# SDR GAIA9603

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94279
- Make and model: Cvac 240D
- Aircraft serial: 101
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Spring
- Part number: 24051501052
- Condition: Heat Damaged
- Location: Landing Gear
- Part time: 65,914 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 163 - MMMY-LRD - AFTER TAKEOFF, THE LANDING GEAR UNSAFE WARNING LIGHT ILLUMINATED WHEN THE HYDRAULIC SELECTOR WAS PUT IN BYPASS.  REPRESSURIZED HYDRAULIC SYSTEM, LIGHT EXTINGUISHED.  PROCEEDED TO LRD MADE NORMAL UNEVENTFUL LANDING AT LRD.  THE AIRCRAFT WAS FERRIED FROM LRD TO DFW WITH THE LANDING GEAR EXTENDED.  INVESTIGATION REVEALED THAT THE UPLOCK SPRINGS WERE HEAT DAMAGED.  THE UPLOCK SPRINGS WERE REPLACED AND THE LANDING GEAR WAS OPERATIONALLY CHECKED IAW THE CONVAIR MM.  (M)
